| Model Number |
CU-172R |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/20/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The biomedical engineer (bme) reported that the g7 bedside monitor is opening screens on its own, with no one interacting with the bedside monitor.Tech support (ts) noticed the two screens opening have touchkeys at the bottom of the display in normal operating mode; this appears to be phantom touching.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
Event or Problem Description
The biomedical engineer (bme) reported that the g7 bedside monitor is opening screens on its own, with no one interacting with the bedside monitor.Tech support (ts) noticed the two screens opening have touchkeys at the bottom of the display in normal operating mode; this appears to be phantom touching.No patient harm was reported.